Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The automorphism group of a finite metacyclic $ p$-group

Author: Richard M. Davitt
Journal: Proc. Amer. Math. Soc. 25 (1970), 876-879
MSC: Primary 20.22
MathSciNet review: 0285594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that if $ G$ is a finite non-Abelian metacyclic $ p$-group, $ p \ne 2$, then the order of $ G$ divides the order of the automorphism group of $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.22

Retrieve articles in all journals with MSC: 20.22

Additional Information

PII: S 0002-9939(1970)0285594-2
Keywords: Finite $ p$-groups, regular, metacyclic, automorphism group
Article copyright: © Copyright 1970 American Mathematical Society